# SDR UIEA2017103102141

- Difficulty date: October 26, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,270 hours, 19,978 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE W1050-99-22 BURN FROM K547, PIN 8 TO DC396J PIN 8 FOUND DURING APU INLET DOOR MOD. REPAIRED WIRE W1050-99-22 IAW SWPM 20-10-13.
